Discussions By Condition: I cannot get a diagnosis.

Concussion question

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: rsixer
  • October 13, 2007
  • 00:05 AM

I was in a motorcycle accident about three months ago. I was wearing a helmet, but was knocked out for a few minutes (concussion). I walked away feeling fine and sought no medical attention, except for the paramedics at the seen. About 24 hours after the accident I started having momentary spells of vertigo, which lasted about a week or so. Now three months after the accident I feel in a contant state of fog, like a heaviness and detacment that is lingering on me as if I was carring an anvil atop my head. I saw the doctor, CT scan, X-rays, blood work are all normal. Nothing seems to shake this feeling, rest, exercise, advil, etc. Does anybody know what might be going on? Thanks.

Reply Flag this Discussion

1 Replies:

  • Post-concussion syndromeMain article: Post-concussion syndromeIn post-concussion syndrome (PCS), concussion symptoms do not resolve for weeks, months, or even years, and the patient may have headaches, light and sound sensitivity, memory and attention problems, dizziness, difficulty with directed movements, clinical depression, and anxiety. Symptoms usually peak 4 to 6 weeks after the concussion, but may go on longer, some even lasting a year or more. Children commonly experience more severe symptoms of postconcussion syndrome than adults do. Physical therapy plus rest is the best recovery technique, and symptoms
    rad-skw 1,605 Replies
    • October 13, 2007
    • 06:38 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?